# SDR RU3A20180703028

- Difficulty date: June 29, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N90
- Make and model: Cndair CL6002B16
- Aircraft serial: 5817
- Aircraft time: 2,648 hours, 1,112 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

REPORT OF FLAPS FAIL ANNUNCIATOR ILLUMINATING. FLAP SYSTEM RESET WAS ACCOMPLISHED IN REFERENCE TO FLIGHT CREW OPERATING MANUAL ABNORMAL PROCEDURES. FLAPS OPERATION NORMAL. NO FURTHER ACTION REQUIRED.
